Cauchy Problem for Serivors in Finite Dimension
MetadataShow full metadata
In this paper we study the uniqueness of solutions to ordinary differential equations which fail to satisfy both accretivity condition and the uniqueness condition of Nagumo, Osgood and Kamke. The evolution systems considered here are governed by a continuous operators A defined on ℝN such that A is a derivor; i.e., -A is quasi-monotone with respect to (ℝ+)N.
CitationCouchouron, J. F., Claude, D., & Grandcolas, M. (2001). Cauchy problem for derivors in finite dimension. Electronic Journal of Differential Equations, 2001(32), pp. 1-19.
This work is licensed under a Creative Commons Attribution 4.0 International License.
- 2001-Couchouron-Dellacherie-Gr ...